Fitting statistical models in bivariate allometry
Article first published online: 5 OCT 2010
© 2010 The Authors. Biological Reviews © 2010 Cambridge Philosophical Society
Volume 86, Issue 3, pages 549–563, August 2011
How to Cite
Packard, G. C., Birchard, G. F. and Boardman, T. J. (2011), Fitting statistical models in bivariate allometry. Biological Reviews, 86: 549–563. doi: 10.1111/j.1469-185X.2010.00160.x
- Issue published online: 18 JUL 2011
- Article first published online: 5 OCT 2010
- (Received 1 March 2010; revised 14 September 2010; accepted 17 September 2010)
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!